MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SURETEK?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4600-C
Medical Device Problem Codes Use of Device Problem (1670); Migration (4003)
Health Effect - Clinical Code Pneumocephalus (4587)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the deep brain stimulation (dbs) lead implant procedure the retaining clip on the burr hole cover was not secure inside the base ring during closing, and the lead migrated.The patient was brought back to the operating room on the same day where the physician attempted to advance the lead but it would not follow the same fresh track.The site was sutured and closed.The patient experienced pneumocephalus post operatively.The patient later underwent a revision procedure where the burr hole cover and lead were replaced.The patient was doing well postoperatively.The explanted devices were retained by the hospital and were not returned.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: dbs-linear leads, upn: m365db2202450, model: db-2202-45, serial: (b)(6), batch: 7143314, udi: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h6 device codes: added code of migration for the additional suspect device lead that is related to this event.Physical analysis could not be completed in our laboratory, as the devices were retained by the hospital and were not returned.A review of the manufacturing records associated with these devices indicated that they were successfully processed according to requirements.The dhr did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.A labelling review was performed, and it did not reveal any anomalies as it states, implanted device components (stimulator, lead, or lead extension) may move from original implanted location or wear through the skin, which may lead to the need for additional surgery and is a known risk with the use of deep brain stimulation (dbs).The devices were not returned as they were retained by the hospital.As such, physical analysis has not been conducted in our laboratory, therefore the reported allegation of the burr hole cover was not secure inside the base ring during closing could not be confirmed.The root cause of the reported event could not be established.A review of the devices manufacturing documentation confirmed that the devices passed all required specifications and testing prior to being released for distribution or sale.Additionally, a labeling review was conducted.This review determined that migration is a known risk associated with the use of deep brain stimulation (dbs) as documented in the instructions for use (ifu).A risk review of the suretek burr hole cover kit was completed and confirmed that the event of unable to lock bhc door was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A risk review of the dbs directional lead sterile kit 45cm was completed and confirmed that the event of migration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.

Brand Name
SURETEK?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23600884
Report Number3006630150-2025-10581
Device Sequence Number9841115
Product Code NHL
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)270807(10)37016880
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number37016880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date04/24/2026
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale